# SDR REXA2018111360197

- Difficulty date: November 6, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 28,041 hours, 25,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK #1 IS DEAD/INOP
REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK #1 IAW CRJ 200 AMM 33-51-04 OPS CHECK GOOD IAW CRJ 200 AMM 33-51-04-710-801 AAR AP 344
